# SDR AUS20040298

- Difficulty date: March 18, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Conaer LA4200
- Engine: Lyc IO360A1B
- Propeller: Hartzl HCC2YK1
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Condition: Failed
- Location: Rudder Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RUDDER CONTROL ROD BALL JOINT SEIZED AND ROD END FAILED. THE SEIZED BALL JOINT ALLOWED THE CONTROL ROD END TO BEND UP AND DOWN DURING RUDDER APPLICATIONS UNTIL FINAL FAILURE.
